MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 20MM VAL NEAR CORTEX SCREW, TI; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 20MM VAL NEAR CORTEX SCREW, TI; BONE FIXATION PLATE
Model Number 2.4 X 20MM VAL NEAR CORTEX SCREW, TI
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.
 
Event or Problem Description
It was reported on 03/17/2023 by a sales representative via email that an ar-8916vnr-03 radial plate had head of vnc screw pull through the plate.Ar-8916vnc-20 as the screw item number.Case involvement, no patient effect.

Brand Name
2.4 X 20MM VAL NEAR CORTEX SCREW, TI
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19296904
Report Number1220246-2024-03150
Device Sequence Number5920180
Product Code HRS
UDI-Device Identifier00888867130746
UDI-Public00888867130746
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 20MM VAL NEAR CORTEX SCREW, TI
Device Catalogue NumberAR-8916VNC-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown